Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Hot, red rash on bottom of leg with nausea, fatigue, positive blood work, have constant headache with fogginess. Cause and remedy?

I have a heated 4 cm red rash on the bottom of my leg. It is hot to touch and I don t see any cuts or bites. I have been feeling nauseous and extremely fatigued for the last 4 months. I have had lots of blood work done which the results are positive...and have been taking iron pills but I still feel terrible. I constantly have a headache and things will seem foggy ... I also have had my eyes checked...
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing here.

From the information you mentioned rash seems to be due to cellulitis.It is deeper infection of skin.You need to take oral antibiotics like augmentin and antiinflamatory drugs.

Take rest and keep leg elevated.It will be better if you meet a dermatologist as early as possible.Hope this will help you.Take care.
Answered: Tue, 1 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor